# SDR SWAA2025061674456

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED FWD FACE 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2025-340237<[01] REPLACED TIE CLIP AND FASTENERS LOCATED FWD FACE 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 143A1213 SHEET: 57 REV: . SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP  INSTALLED NEW TIE CLIP AND FASTENERS LOCATED FWD FACE 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 143A1213 SHEET: 58 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPLACED TIE CLIP AND FASTENERS LOCATED FWD FACE 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 143A1213 SHEET: 58 REV: . SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED TIE CLIP AND FASTENERS LOCATED FWD FACE 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG: 143A1213 SHEET: 58 REV: . SEE INDIVIDUAL SIGN OFF BELOW.
